# SDR SCNA20201007093

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RT ZEE CHANNEL BAFFLE CRACKED WHERE IT ATTACHES TO CLIP, INBOARD SIDE, STA 500A+1 RBL 24.  REMOVED CRACKED BAFFLE AT BS 500A TO 500B RBL 24.  FOUND TO BE OUT OF LIMITS, IAW SRM 51-10-02-0G-0.  INSTALLED REPLACEMENT BAFFLE PO 802809 FROM BS 500A TO 500B, IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV B 57828U.
